Stevie Nicks blames psychiatry, not abuse of illegal drugs, for her decline

The anti-psychiatry cult venerates Nicks as an anti-benzo apostle yet Stevie was an out of control drug addict:

  • Fleetwood Mac singer Stevie Nicks was so addicted to cocaine, alcohol and Quaaludes she blacked out and nearly overdosed repeatedly
  • She wore gold and turquoise bottle inlaid with diamonds around her neck so she was never without coke
  • To avoid body searches by customs in Europe, they hired Hitler’s private rail car complete with the elderly attendant who served the Fuhrer

She quickly descended into drug hell and became addicted to cocaine, alcohol, Quaaludes to sleep, and cigarettes – until her system broke down and she started having nosebleeds, falls on stage, blackouts and near overdoses.

She bought $1 million worth of cocaine and it burned a hole in her nose the size of a dime. Rumors spread that she had to have the drug blown up her derriere by an assistant.

“There was no way to get off the white horse and I didn’t want to,”  the now 66-year-old Nicks said.

She only slowed down her drug consumption when her doctor warned her she was risking permanent mental and physical damage as well as heading for a brain hemorrhage or an early grave.

The group called for an intervention and saved her life by urging her to check in to the Betty Ford Center.

Can anyone blame Big Pharma, or psychiatry, for that?

In a March 2017 Rolling Stone interview, instead of advising her younger self never to take illegal drugs, and thereby help other addicts, Nicks irresponsibly blames the psychiatrist who tried to help her recover:

What advice would you give to your younger self?
“How about my early-forties self? That’s when I walked out of Betty Ford after beating coke. I spent two months doing so well. But all my business managers and everyone were urging me to go to this guy who was supposedly­ the darling of the psychiatrists. That was the guy who put me on Klonopin. This is the man who made me go from 123 pounds to almost 170 pounds at five feet two. He stole eight years of my life.”

Look at what this poor, brainwashed, slob at Benzo Buddies says about Nicks:

« on: May 24, 2017, 02:51:03 am »


Start fighting back folks. No more suicides. Lost jobs and homes. No more drugged toddlers and babies, elderly and infirm. Come on guys! This is a grass roots effort! If Stevie Nicks still has the balls to stand up against big pharma and the drug dealers that push their poisons, so do you!

Love you all,

Talk about delusional.

Klonopin addict loses mind, torches house

I'm 45 and have lost ABSOLUTELY EVERYTHING.
« on: March 14, 2017, 10:16:14 am »


I’ve been fighting clonazepam withdrawal for four years now. I’ve made it through it twice only to b launched back into it by mistakes. Once from taking a prescribed drug called perphenizine which totally reset me back to zero. And once from taking Aleve. I’m 45 and have lost everything I own. My savings, my 401 k, my stock portfolio and my house ..which burned down while in clonopin withdrawal. My credits destroyed too. I’ve lost over 200,000 total.

I’m 45 yrs old and feel there’s no use in trying to start over. I’m too old. My life is over and I simply do not want to exist anymore.

Headbangers vow to taper forever

Can't handle this symptom any more
« on: November 23, 2016, 07:21:31 pm »


I have bot posted on this forum too much before but right now my anxiety is ramped up sky high.

I am again experiencing the extremely upsetting symptom of wanting to bash my head against the wall that I understand from others can be a Klonopin w/d s/x.

It is showing no sign going away. And that is really, really upsetting and worrying me.

These feelings went away pretty much totally before, so logically then can do again but that is my intellect talking, not my heart. I find it hard to believe they will and all the while I am in the deepest possible distress.

I am losing faith that I can survive, my confidence is in tatters and I wonder how much more hell I have to go through before I get t a place of mental stability again, that I last had two months ago – although it feels much longer.

The onset of dark evenings and winter mean more time cooped up alone.

I have to get my anxiety levels down to ease the symptom I so dread, and writing this has made me realise I need to focus full time on me now to get a sense of balance back and resume my taper. Right now everything is on hold and it’s so distressing.

Re: Can't handle this symptom any more
« Reply #1 on: November 23, 2016, 07:54:25 pm »


[…], I have no experience of Klonopin but I do know what it is like to be sobbing and banging my head on the refrigerator. And nobody can understand this unless they’ve been through it.

If you are feeling the worst you’ve ever felt then it will get better. It will probably be a while before you are properly better but the crisis reaches its peak and then falls again. So listen to your intellect.

I thought I couldn’t go on any more earlier today but, for better or worse, I am still here.

We don’t have any choice, do we?

I hope you feel better soon. […] x

Benzo Buddies maniacs demand hallucinating Ashton devotee keep tapering

« on: July 07, 2016, 09:34:17 pm »


Hello everyone!
I need all the help and advice I can get about this topic. It’s really embarrassing for me to talk about, but it’s a real serious issue and it’s causing severe pain in my life. I was on clonazapam .5 mg 1x a day for 5 years for anxiety and insomnia. I am currently off of it and am going through a Nasty withdrawal. I got off of it because I noticed that things were getting bad for me. Anxiety was getting worse, insomnia would happen even when I took the pill sometimes, I developed ocd on this drug. And this is the topic I want to discuss..the ocd. I have/developed irrational fears of thinking someone is going to kill me. It can be anyone, if my mom just yells at me I think she is going to kill me. Literally. If my brother is sad, I think he’s going to kill us. If I don’t do my check..there is someone in my room going to hurt me. Now that I haven’t taken clonazapam
For a few days it’s getting worse. I did do a taper off of this drug. I realize I’m probably going through withdrawal, but I seriously can’t sleep at night not only because of the withdrawal, but because of these rediculous thoughts. My mind can’t calm itself down anymore, so when a thought comes in…regardless of how nuts it sticks and my body reacts in fear and panic. I’m struggling with insomnia because I can’t get these crazy thoughts out. Last night I thought there were bombs placed in my room. I know I’m sleep deprived and being on clonazapam I haven’t gotten good sleep in 5 years…but how can I control these thoughts. Please talk some sense into me. I’m falling apart. I’m 23 years old, and going through a lot.

Re: Paranoia
« Reply #1 on: July 09, 2016, 12:23:33 am »


Hi […], you did the right thing and stopped taking the pills. I cannot say they gave me OCD but I do know the bad thoughts are part of this. I have all kinds of crazy intrusive thoughts and we just have to tell ourselves the reality of the situation. Like your mom or your brother probably are not going to kill you, well I don’t know them maybe they will, just a little joke. That is beside the point my craziest thoughts are around suicide and I have to tell myself I’m never going to go through with it so why do I keep telling myself I will. I cannot answer that question myself. But I’m sure it is all part of this difficult thing we are going through.

Re: Paranoia
« Reply #2 on: July 09, 2016, 06:06:35 am »


You were tapering too fast. I would go back to .5 and try again tapering much slower. OCD feeds on anxiety and so once you will go back to .5 you will have relief. It may take a few times until you learn how your body reacts to the withdrawal so don’t look at this as a failure. I now gone back to my original dose again because I tapered too fast. Everyone has different way they react to withdrawal and take different time to taper off. You need to give yourself time and keep trying.